INNOTECH Austin
November 17, 2016
Register Now
Presented By
Sponsored By

InnoTech Women in Tech Summit

November 17, 2016 8:00am – 4:30pm

 agenda
Sponsored By:
Double-horn-150-clearAcxiom 150 clearampio-150-clearGirls in Tech 150 clearAWT-150-clear
Time Presentation
All day
COACHING OPPORTUNITIES
Building on topics of “Power of Influence and Culture of Welcome and Inclusion”, we are providing the opportunity for you to have a 1:1 coaching session.  Back by popular demand, our coaching program includes 16 professionally qualified coaches with a wealth of corporate, entrepreneurial, profit and non-profit experience.  You will find amongst this year’s list of professional coaches several with current or past CIO experience.  Your registration includes a private thirty-minute session with the coach of your choice (first come first serve so sign up early).  Registration is open now and the earlier you sign up; the more likely you will be to get the coach of your choice.  What a great opportunity to reflect, challenge your status quo, and set some actions in place.  Our coaches will be available throughout the entire day beginning at 8:30 and concluding at 5:00 so you may customize your schedule.  CLICK HERE for the list of Current Coaches. To learn more about the program and to sign up, contact Sherry Lowry via email mailto:sherry@sherrylowry.com
8:00am – 8:50am InnoTech Keynote

Bridging the Mobility Gap…. How Innovation and Tech can help make better community
Joseph Kopser, Global President of moovel Group GmbH, former CEO and Co-Founder of RideScout

 

9:00am – 9:10am Opening Remarks
9:10am -10:00amMellie-Price_circle_100 All Boats Rise – Authentic Leadership and Inspired Connection
Mellie Price
Executive Director of Technology Innovation, Dell Medical School,The University of Texas at Austin
10:15am -11:00ampamstenson_100 Women in Tech Summit Keynote
Leveraging Your Power of Influence
Pam Stenson
President, CIO Executive Council an IDG brand
11:30am -12:50pm Women in Tech Networking LuncheonLeading Through Stress and Chaos
Featuring:Courtney Clark
Author of The Giving Prescription: A Personal Plan for Healing Through Helping, Founder of Austin Involved
1:15pm – 2:00pm
Four Big Questions to Conquer
Teri Pennington, Chief Information Officer, Austin Water, City of Austin
Rebecca Taylor, Chief Operating Officer, SensorRX
Beth Weeks, SVP of Research and Development, WP Engine
Joanne Corum, VP of IT, McCoy’s
2:00pm – 2:45pmreception InnoTech Happy 45 Minutes Networking Reception and Exhibits Break
2:45pm – 3:30pm Culture of Welcome and Inclusion
Aubrey Blanche
Global Head of Diversity & Inclusion
Atlassian
Barbary Brunner
CEO, the Austin Technology Council
Kristin Janik
Senior Manager, Software Applications Engineer, Charles Schwab
Lisa Fritsch
Speaker, Author, Strategist, Servant Entrepreneur
 3:45pm – 4:30pmlightening A Trail of Success – Determining Your Own Road as a Woman in Technology
Vanessa Vinson, Programmer/Analyst, Apple
Kimberly Wilkins,Principal Engineer – Databases ObjectRocket by Rackspace/DataStores
Rani Johnson,Chief Information Officer, LCRA
Kelly Karsnia, Senior Mobile Engineer, Tabbedout
Janet Cinfio, SVP Technology Operations and CIO, Acxiom
Moderated by: Belinda Perez, AWT President
4:30pm Closing Comments and IT Executive of the Year Awards Reception

Registration for the 2016 Women in Tech Summit is $54.00 and includes a full day of dedicated sessions, a 30 minute one-on-one coaching session, access to all of the InnoTech Conference sessions, InnoTech keynotes, InnoTech exhibits and vendor seminars, and the IT Executives of the Year Awards Reception-hosted by the SIM – Austin Chapter. IMPORTANT NOTE: Access to the Austin CIO Gala Luncheon is not included with your Women in Tech Summit. Each of these special events requires separate registration and payment.

COACHING OPPORTUNITIES

Building on topics of “Power of Influence and Culture of Welcome and Inclusion”, we are providing the opportunity for you to have a 1:1 coaching session.  Back by popular demand, our coaching program includes 16 professionally qualified coaches with a wealth of corporate, entrepreneurial, profit and non-profit experience.  You will find amongst this year’s list of professional coaches several with current or past CIO experience.  Your registration includes a private thirty-minute session with the coach of your choice (first come first serve so sign up early).  Registration is open now and the earlier you sign up; the more likely you will be to get the coach of your choice.  What a great opportunity to reflect, challenge your status quo, and set some actions in place.  Our coaches will be available throughout the entire day beginning at 8:30 and concluding at 5:00 so you may customize your schedule.  CLICK HERE for list of Current Coaches. To learn more about the program and to sign up, contact Sherry Lowry via email mailto:sherry@sherrlowry.com